# SDR 2021F00344

- Difficulty date: November 17, 2021
- Submitted: December 16, 2021
- Operation: General aviation
- Aircraft: N446AM
- Make and model: Boeing 787-9
- Aircraft serial: 39292
- Aircraft time: 15,288 hours, 1,803 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: None
- Part number: 5306508
- Part serial: 530650530
- Condition: Leaking
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK IN RIGHT ENGINE, DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED IN RIGHT ENGINE. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING DRAIN MAST WITH HYDRAULIC LEAK OF 13 DROPS PER MINUTE; SO THE RIGHT ENGINE EDP WAS REPLACED IAW DMC-B787-A-29-11-02-00B-520A/720A-A, TESTED CORRECT
